MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT-17 STD STRAIGHT 150CM; Catheter, Percutaneous

STRYKER NEUROVASCULAR CORK EXCELSIOR XT-17 STD STRAIGHT 150CM; Catheter, Percutaneous
Catalog Number M003C1775ST0
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The microcatheter (subject device) was returned with the atlas stent device and the visual/microscopic inspection revealed that the sdw (stent delivery wire) of the atlas stent had pierced through the lumen/shaft of the subject microcatheter.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
This is 2 of 2 mdrs.

Brand Name
EXCELSIOR XT-17 STD STRAIGHT 150CM
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25398247
Report Number3008881809-2026-00349
Device Sequence Number17453268
Product Code DQY
UDI-Device Identifier07613252714866
UDI-Public(01)07613252714866(17)270923(10)25865985
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142565
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003C1775ST0
Device Lot Number25865985
Date Returned to Manufacturer05/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER).
Patient Age57 YR
Patient SexFemale
Patient RaceAsian